EconPapers    
Economics at your fingertips  
 

Axiomatic characterization of insurance prices

Shaun S. Wang, Virginia R. Young and Harry H. Panjer

Insurance: Mathematics and Economics, 1997, vol. 21, issue 2, 173-183

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (119) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(97)00031-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:21:y:1997:i:2:p:173-183

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:insuma:v:21:y:1997:i:2:p:173-183